Journal article icon

Journal article

Genealogical processes for Fleming-Viot models with selection and recombination

Abstract:

Infinite population genetic models with general type space incorporating mutation, selection and recombination are considered. The Fleming-Viot measure-valued diffusion is represented in terms of a countably infinite-dimensional process. The complete genealogy of the population at each time can be recovered from the model. Results are given concerning the existence of stationary distributions and ergodicity and absolute continuity of the stationary distribution for a model with selection with...

Expand abstract
Publication status:
Published

Actions


Authors


Journal:
ANNALS OF APPLIED PROBABILITY
Volume:
9
Issue:
4
Pages:
1091-1148
Publication date:
1999-11-01
ISSN:
1050-5164
Source identifiers:
50044
Language:
English
Keywords:
Pubs id:
pubs:50044
UUID:
uuid:d1430ab8-555f-4a51-9713-0382a20ce77c
Local pid:
pubs:50044
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP